# SDR AALA202502257833

- Difficulty date: December 3, 2024
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 64,888 hours, 33,064 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON INTERNAL AREA WINDSHIELD CENTER POST, LOWER ATTACHMENT AREA, LOWER AND UPPER RADIUS RH SIDE ACCOMPLISH EO 5319Y017 IN COCKPIT (2 EA) (CRACK L:0.751 INCH). MAINTENANCE PERFORMED TIME LIMITED REPAIR (REPLACEMENT OF THE FRONT WINDSHIELD FRAMING RH) IAW EA#360366 AND A319 REPAIR DRAWING R53113467.
